# SDR CA110331017

- Difficulty date: March 31, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- Aircraft time: 1 hours
- System (JASC): 2720 · Rudder Control System
- Part: Pedal
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RUDDER PEDAL ASSY HAS BEEN FOUND CORRODED ON CO-PILOT SIDE, THIS IS THE 4TH OCCURENCE OF THIS NATURE.
